| Model Number |
TV-IL1418120-J |
| Medical Device Problem Code |
Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
Stenosis (2263)
| Date of Event |
12/22/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device remains implanted.
Event or Problem Description
An ovation ix abdominal stent graft system was implanted to treat an abdominal aortic aneurysm.The patient presented 23 days post-operative with numbness in the right leg and a reduced palpable pulse.The post operative ct showed a stenosis of the right iliac limb stent graft with evidence of compression of the right iliac limb stent graft in the presence of significant aortic narrowing at the level of the native aortic bifurcation.A re-intervention is planned at a later date to place a balloon expandable stent within the compressed iliac limb stent graft.As of the date of this report, the re-intervention has not been scheduled and the patient will continue to be monitored.There have been no additional patient sequelae reported.